UMP Institutional Repository

Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations

G., Ibragimov and Ahmedov, Anvarjon A. and Puteri, Nur Izzati and N. , Abdul Manaf (2017) Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 18238343

[img] PDF
Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations.pdf - Published Version
Restricted to Repository staff only

Download (454kB) | Request a copy
[img]
Preview
PDF
Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations 1.pdf - Published Version

Download (214kB) | Preview

Abstract

We study a pursuit differential game problem for infinite first order 2-systems of differential equations in the Hilbert space l2. Geometric constraints are imposed on controls of players. If the state of system coincides with the origin, then we say that pursuit is completed. In the game, pursuer tries to complete the game, while the aim of evader is opposite. The problem is to find a formula for guaranteed pursuit time. In the present paper, an equation for guaranteed pursuit time is obtained. Moreover, a strategy for the pursuer is constructed in explicit form. To prove the main result, we use solution of a control problem.

Item Type: Article
Additional Information: Indexes in Scopus
Uncontrolled Keywords: Differential game; Infinite system; Pursuer; Evader; Geometric constraint; control; strategy.
Subjects: Q Science > Q Science (General)
Faculty/Division: Faculty of Industrial Sciences And Technology
Depositing User: Mrs. Neng Sury Sulaiman
Date Deposited: 17 Nov 2017 02:09
Last Modified: 17 Nov 2017 02:10
URI: http://umpir.ump.edu.my/id/eprint/18815
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item